Expansion of k-Schur functions for maximal rectangles within the affine nilCoxeter algebra

Berg, Chris; Bergeron, Nantel; Thomas, Hugh et Zabrocki, Mike (2012). « Expansion of k-Schur functions for maximal rectangles within the affine nilCoxeter algebra ». Journal of Combinatorics, 3(3), pp. 563-589.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (469kB)

Résumé

We give several explicit combinatorial formulas for the expansion of k-Schur functions indexed by maximal rectangles in terms of the standard basis of the affine nilCoxeter algebra. Using our result, we also show a commutation relation of k-Schur functions corresponding to rectangles with the generators of the affine nilCoxeter algebra.

Type: Article de revue scientifique
Mots-clés ou Sujets: Combinatorial formulas, k-Schur functions, nilCoxeter algebra
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 18 mai 2016 19:48
Dernière modification: 30 mai 2016 20:09
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8476

Statistiques

Voir les statistiques sur cinq ans...